# SDR DALA2023083107104

- Difficulty date: August 28, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 66,123 hours, 29,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2940944) WHILE CLEANING FLIGHT DECK WINDOWS CRACK F/O'S WINDOW UPPER RIGHT CORNER. MAINTENANCE REPAIRED PER ERA 611576-14.
